Volume 1, Issue 2 (12-2020)                   MACO 2020, 1(2): 71-80 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Fathi H, Hosseinioun S A. Variational Inequalities on 2-Inner Product Spaces. MACO 2020; 1 (2) :71-80
URL: http://maco.lu.ac.ir/article-1-60-en.html
Abstract:   (1171 Views)
We introduce variational inequality problems on 2-inner product spaces and prove several existence results for variational inequalities defined on closed convex sets. Also, the relation between variational inequality problems, best approximation problems and fixed point theory is studied.
Full-Text [PDF 117 kb]   (387 Downloads)    
Type of Study: Research Article | Subject: Mathematical Analysis
Published: 2020/12/30

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.